# SDR SWAA2013050215529

- Difficulty date: April 24, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 35,980 hours, 20,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT STA 270, BETWEEN RBL 8 TO LBL 5.  REPAIRED SUPPORT IAW EA.
